Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo provera shot

can this shot make you feel bloated to where you think you were pregnant? Cause i dont feel pregnant but i feel really bloated and well my periods already stopped due to the shot sooo?? any help please...

Answer Question
 
Momie09

Asked by Momie09 at 2:18 PM on Aug. 28, 2010 in Health

Level 11 (589 Credits)
Answers (6)
  • You should take a test, because it's not full proof, but yes, I got really fat on depo. Gained seven pounds in two months,
    lovinangels

    Answer by lovinangels at 2:20 PM on Aug. 28, 2010

  • Yeah im going to go ahead and do that thanks for the advice!
    Momie09

    Comment by Momie09 (original poster) at 2:21 PM on Aug. 28, 2010

  • Go and take a clinic test or hospital test cause they can be a false negative on home tests. Good luck sweetie
    agriffinmom4

    Answer by agriffinmom4 at 2:21 PM on Aug. 28, 2010

  • Periods stopping are normal on depo. However.... having an ovarian cyst can bloat our your belly a lot.
    karamille

    Answer by karamille at 2:31 PM on Aug. 28, 2010

  • well its not majorly that bloated just enough to make you think you are about to start you period
    Momie09

    Comment by Momie09 (original poster) at 2:38 PM on Aug. 28, 2010

  • i gained weight like crazy with that shot, and I bled for four months straight, and never took it again...
    shannonrenee09

    Answer by shannonrenee09 at 5:47 PM on Aug. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.